About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 396484, 6 pages
http://dx.doi.org/10.1155/2013/396484
Research Article

New Criteria for Meromorphic Multivalent Alpha-Convex Functions

1Department of Mathematics, Abdul Wali Khan University Mardan, Khyber Pakhtunkhwa, Pakistan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 9 March 2013; Revised 14 July 2013; Accepted 15 July 2013

Academic Editor: Zhihua Zhang

Copyright © 2013 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of the present paper is to obtain sufficient condition for the class of meromorphic -valent alpha convex functions of order and then to study mapping properties of the newly defined integral operators. Many known results appeared as special consequences of our work.

1. Introduction

Let denote the class of meromorphic functions normalized by which are analytic and -valent in the punctured unit disk . In particular, , , and . For which is real with , , , and , , we denote by , , and , the subclasses of consisting of all meromorphic -valent functions of the form (1) which are defined, respectively, by Making , in (2), we get the well-known subclasses of consisting of meromorphic-valent functions which are starlike, convex, and alpha convex of order , respectively. For details of the classes defined by (2) and related topics, we refer the raeder to the work of Aouf and Hossen [1], Aouf and Srivastava [2], Ali and Ravichandran [3], Goyal and Prajapat [4], Joshi and Srivastava [5], Liu and Srivastava [6], Raina and Srivastava [7], Xu and Yang [8], and Owa et al. [9].

For , Wang et al. [10] and Nehari and Netanyahu [11] introduced and studied the subclass of consisting of functions satisfying We now extended this concept to define a subclass of consisting of functions of the form (1) satisfying For and in (4), we obtain the classes and of , respectively, studied by Arif  [12]; also see [13, 14].

Integral operators for different classes of analytic, univalent, and multivalent functions in the open unit disk are studied by various authors; see [1521]. We now define the following general integral operator of meromorphic-valent functions: For , we obtain the integral operator studied recently in [22, 23], and, further for , we obtain the integral operator introduced and studied by Mohammed and Darus [24].

Sufficient conditions were studied by various authors for different subclasses of analytic and multivalent functions; for some of the related work see [2527]. The object of the present paper is to obtain sufficient conditions for the class and then study mapping properties of the integral operator given by (5). We also consider some special cases of our results which lead to various interesting corollaries and relevance of some of these results with other known results which are also mentioned.

We will assume throughout our discussion, unless otherwise stated, that is real with , , ,, , for , , , and

To obtain our main results, we need the following lemmas.

Lemma 1 (see [27]). If with and satisfies the condition then

Lemma 2 (see [28]). Let satisfy the following condition:
If the function is analytic in and then

2. Sufficiency Criteria for the Class

In this section we establish a new sufficiency criteria for the subclass of .

Theorem 3. If satisfies then , where is given by (6).

Proof. Let us set a function by for . Then clearly (13) shows that .
Logarithmic differentiating of (13) gives which further implies Thus using (12), we get Therefore by Lemma 1, we have .
From (14), we can write Since , it implies that . Therefore, we get or And therefore .
By taking and in Theorem 3, we obtain Corollaries 4 and 5, respectively, proved by Arif  [12].

Corollary 4. If satisfies then .

Corollary 5. If satisfies then .

Remarks. We note that by simple computation (13) gives By taking suitable meromorphic starlike function for in (22) such as , which satisfies the inequality of Lemma 1, we can conclude that the functionof (22) is the subclass of a meromorphic function.

3. Some Properties of the Integral Operator

In this section, we discuss some mapping properties of the integral operator .

Theorem 6. For , let and satisfy (20). If then with , and is given by (5).

Proof. From (5), we obtain Dividing both sides by , we have Differentiating again logarithmically, we have Now by simple computation, we get or equivalently we have By taking real part on both sides, we obtain which further implies that Let Clearly we have Then by using (23) and Theorem 3 with , we obtain Therefore with .
Making in Theorem 6, we have the following.

Corollary 7. For , let and satisfy (20). If then with .

Theorem 8. For , let . If then , where with .

Proof. From (26), we obtain Let such that is analytic in with . Then (36) can be written as Taking real part on both sides, we have where we have used (35) and the assumption that . Let us put Then, for such that , we have Thus using Lemma 2, we conclude that , which is equivalent to That is, .

Acknowledgment

The work presented here was partially supported by LRGS/TD/2011/UKM/ICT/03/02.

References

  1. M. K. Aouf and H. M. Hossen, “New criteria for meromorphic p-valent starlike functions,” Tsukuba Journal of Mathematics, vol. 17, no. 2, pp. 481–486, 1993. View at Google Scholar · View at MathSciNet
  2. M. K. Aouf and M. H. Srivastava, “A new criteria for meromorphically p-valent convex functions of order alpha,” Mathematical Sciences Research Hot-Line, vol. 1, no. 8, pp. 7–12, 1997. View at Google Scholar
  3. R. M. Ali and V. Ravichandran, “Classes of meromorphic α-convex functions,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1479–1490, 2010. View at Google Scholar · View at MathSciNet
  4. S. P. Goyal and J. K. Prajapat, “A new class of meromorphic multivalent functions involving certain linear operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 2, pp. 167–176, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. B. Joshi and H. M. Srivastava, “A certain family of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 201–211, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. K. Raina and H. M. Srivastava, “A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions,” Mathematical and Computer Modelling, vol. 43, no. 3-4, pp. 350–356, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Xu and D. Yang, “On starlikeness and close-to-convexity of certain meromorphic functions,” Journal of the Korea Society of Mathematical Education B, vol. 10, no. 1, pp. 566–581, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. G. Wang, Y. Sun, and Z. H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408–1417, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Nehari and E. Netanyahu, “On the coefficients of meromorphic schlicht functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 15–23, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Arif, “On certain sufficiency criteria for p-valent meromorphic spiralike functions,” Abstract and Applied Analysis, vol. 2012, Article ID 837913, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. G. Wang, Z. H. Liu, and R. G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107–1111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. G. Wang, Z. H. Liu, and A. Cǎtaş, “On neighborhoods and partial sums of certain meromorphic multivalent functions,” Applied Mathematics Letters, vol. 24, no. 6, pp. 864–868, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. A. Frasin, “New general integral operators of p-valent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 109, 2009. View at Google Scholar · View at MathSciNet
  16. M. Arif, K. I. Noor, and F. Ghani, “Some properties of an integral operator defined by convolution,” Journal of Inequalities and Applications, vol. 2012, article 13, 6 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. I. Noor and M. Arif, “Mapping properties of an integral operator,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1826–1829, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. I. Noor, M. Arif, and A. Muhammad, “Mapping properties of some classes of analytic functions under an integral operator,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 593–600, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. N. Breaz, V. Pescar, and D. Breaz, “Univalence criteria for a new integral operator,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 241–246, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. A. Frasin, “Convexity of integral operators of p-valent functions,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 601–605, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. A. Frasin, “Some sufficient conditions for certain integral operators,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 527–535, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012. View at Google Scholar · View at MathSciNet
  23. A. Mohammed and M. Darus, “The order of starlikeness of new p-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 27, pp. 1329–1340, 2012. View at Google Scholar · View at MathSciNet
  24. A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Arif, I. Ahmad, M. Raza, and K. Khan, “Sufficient condition of a subclass of analytic functions defined by Hadamard product,” Life Science Journal, vol. 9, no. 4, pp. 2487–2489, 2012. View at Google Scholar
  26. M. Arif, M. Raza, S. Islam, J. Iqbal, and F. Faizullah, “Some sufficient conditions for spirallike functions with argument properties,” Life Science Journal, vol. 9, no. 4, pp. 3770–3773, 2012. View at Google Scholar
  27. H. Al-Amiri and P. T. Mocanu, “Some simple criteria of starlikeness and convexity for meromorphic functions,” Mathematica, vol. 37, no. 60, pp. 11–21, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet